Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Provigil

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 09-13-2007, 04:13 PM
Unregistered
Guest
 
Posts: n/a
Default how soon?

i had a sleep study done a few weeks ago and seen my dr. for the results yesterday. he told me my brain woke up every 2 minutes throughout the night and he had no explaination as to why. then he told me on my daytime naps, i feel asleep in .2 seconds on all 4 of them. he said he has never seen anyone as tired as i am. anyway, he said he doesnt know if im so tired due to my brain waking up every 2 minutes throughout the night or if i have narcolepsy. so he said he has to treat me for narcolepsy and put me on provigil, 200mg. in the morning for 2 weeks then ill add 100mg at noon. i started the medicine today and maybe im just anxious about not being tired anymore, but i was wondering how soon will i start seeing a difference? i fought all day today to stay awake and it was so hard. im so tired of being tired! he took my driving privileges away, which really sucks, but i can understand why. im just really wanting to know when will i start seeing a change? will it be soon or does it take a few weeks to get in my system?
Reply With Quote
  #2  
Old 11-08-2007, 08:25 PM
Unregistered
Guest
 
Posts: n/a
Default No Subject

If you had a sleep study done, they should have been able to track your REM sleep cycles. In mine, I went right into REM sleep (less than 20 mins) during my daytime naps, when normally it should take 90 minutes. And I managed to fall asleep for all of them. So ask your doc about the REM results. If your REM cycles aren't normal (or every 90 mins or so) then you have narcolepsy.<br><br>I started at 100 mg in the morning, then went up to 200. When I first started taking it, I felt great! I had so much energy and focus and could concentrate again. After the first week, however, it started losing it's effect. Now on the 200 in the morning, I get mixed results. There are some days when I'm manic, and some days where I'm still tired and worn out. I'm also on 400 mg of Wellbutrin in the a.m.<br><br>If it's not working for you, you need to check the dosage. You should feel some change in your energy level the same day. But it might take a few months for you to find the correct dosage and for your body to get used to it. Also, as a warning, watch how much alcohol you consume with this. I've had an episode where I didn't drink that much, and was fine for most of the night, but then suddenly passed out and woke up not being able to remember half the night. Very strange. I'm not sure how many other people have experiences with alcohol like that.<br><br><br><br>
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 12:23 PM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2019, vBulletin Solutions, Inc.